DOWN-650 Tablet is Paracetamol, also known as acetaminophen, which is a medication used to treat pain and fever. It is typically used for mild to moderate pain relief. Evidence is mixed for its use to relieve fever in children. It is often sold in combination with other medications, such as in many cold medications
USES OF PARACETAMOL DOWN-650:
Paracetamol is the base ingredient for many products, paracetamol has a vast user base, Some main uses are summarised below:
USED IN FEVER:
DOWN-650 Paracetamol Tablet is used for reducing fever in people of all ages. The World Health Organization recommends that paracetamol be used to treat fever in children only if their temperature is higher than 38.5 °C (101.3 °F). However, the efficacy of paracetamol by itself in children with fevers has been questioned and a meta-analysis showed that it is less effective than ibuprofen.
DOWN-650 IN PAIN:
DOWN-650 (Paracetamol) is used for the relief of mild to moderate pain The use of the intravenous form for short-term pain in people in the emergency department is supported by limited evidence. In adults, it appears to be useful for migraines, tension headaches, perineal pain after childbirth, and kidney stone pain. Head pain, Tooth Pain, Joint Pain.
PARACETAMOL IN OSTEOARTHRITIS:
The American College of Rheumatology recommends paracetamol as one of several treatment options for people with arthritis pain of the hip, hand, or knee that does not improve with exercise and weight loss.
DOWN-650 Paracetamol Tablet has relatively little anti-inflammatory activity, unlike other common analgesics such as nonsteroidal anti-inflammatory drugs (NSAIDs) aspirin, and ibuprofen, but ibuprofen and paracetamol have similar effects in the treatment of headache. Paracetamol can relieve pain in mild arthritis but has no effect on the underlying inflammation, redness, and swelling of the joint.
PARACETAMOL IN HEADACHES:
In a recent joint statement of the German, Austrian, and Swiss headache societies and the German Society of Neurology recommends the use of paracetamol in combination with caffeine as one of several first-line therapies for the treatment of tension and migraine headaches. In the treatment of acute migraine, it is superior to placebo, with 39% of people experiencing pain relief at one hour compared with 20% in the control group.
USED IN POSTOPERATIVE:
Paracetamol and sometimes combined with NSAIDs may be more effective for treating postoperative pain than either paracetamol or NSAIDs alone.
DOWN-650 IN TEETPAIN
Down -650 Paracetamol with NSAIDs such as ibuprofen, naproxen, and diclofenac are more effective than paracetamol alone for controlling dental pain or pain arising from dental procedures; combinations of NSAIDs and acetaminophen are more effective than either alone. Paracetamol is particularly useful when NSAIDs are contraindicated due to hypersensitivity or history of gastrointestinal ulceration or bleeding. It can also be used in combination with NSAIDs when these are ineffective in controlling dental pain alone. The Cochrane review of preoperative analgesics for additional pain relief in children and adolescents shows no evidence of benefit in taking paracetamol before dental treatment to help reduce pain after treatment for procedures under local anesthetic, but the quality of evidence is low.
SIDE EFFECTS OF DOWN-650 TABLET :
- Allergic skin reaction
- Gastric / Mouth Ulcer
- Nausea or Vomiting
- Unusual bleeding or bruising
Brand Name: DOWN-650
Dosage Form: Tablets
Composition: Paracetamol Tablet I.P 650 mg
Packing: 10*10 Blister
MRP: 19.30 PER 10 TABLETS
LAADIC-MR (Diclofenac+Paracetamol+Chlorzoxazone Tablets)
LAADIC INJ. (Diclofenac 75mgml)
LAADIC-SP TABLET (Diclofenac+Paracetamol+Serratiopeptidase)
The author has 18 years of experience in the Quality Control, and Quality Assurance departments of Pharmaceutical Manufacturing Companies. Have exposure of all documents for WHO-GMP audits, Export documents, US-FDA documents, Validation of Pharma machinery, and Quality Control Instruments.